Close
Results 1 to 12 of 12
Like Tree1Likes
  • 1 Post By skeye1386

Thread: Help! This product makes me sleepy

  1. #1
    Phen Newbie
    Join Date
    Jan 2008
    Posts
    2
    Photos
    View albums

    Angry Help! This product makes me sleepy


    I have 30mg phentermine to take one a day but i stopped after only one week. It makes me sleepy. Any suggestions?

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster avanma01's Avatar
    Join Date
    Jan 2008
    Posts
    66
    Photos
    View albums

    Default

    never herd of this ever
    everyone is like awake for days lol
    you need to talk to your doctor

    it makes me stay up till 3 am
    and i been on it for 2 months

  4. #3
    Phen Newbie
    Join Date
    Mar 2008
    Posts
    8
    Photos
    View albums

    Default

    Hi, Duromine makes me sleepy too, not to mention more hungry. Have you found out why this is the case?

  5. #4
    Gold Phenster Nursy Lori's Avatar
    Join Date
    Feb 2008
    Location
    East Texas
    Posts
    918
    Photos
    View albums

    Default

    I've noticed feeling more tired and sleepy since starting Phen, too. I work nights, so my schedule is usually crazy, but after working all weekend, I came home today and slept for 12 hours straight. I feel better since waking up, so maybe I just needed to catch up on my sleep. I am still waiting on that "energetic" feeling everyone else tells me about. Hopefully it will come soon. I'm tired of feeling tired.

  6. #5
    Diamond Phenster libby0920's Avatar
    Join Date
    Feb 2008
    Location
    Nashville, Tn
    Posts
    3,163
    Photos
    View albums

    Default

    it could be from the energy it gives you in the beginning and you stay awake... your body could be trying to catch up on sleep


    2/10/08 - 3/08/08** -19 (Month 1 on Phen)
    3/15/08 - 4/05/08** -31 (Month 2 on Phen)
    4/12/08 - 5/03/08** -35 (Month 3 on Phen)
    5/10/08 - 5/31/08** -45 (Month 4 on Phen)
    6/07/08 - 6/28/08** -49 (Month 5 NO Phen)
    7/12/08- 7/26/08 ** -58 (Month 6 on Phen)


    month 5 results
    1st mini goal=215 met
    2nd mini goal=200 met
    3rd mini goal=185 met
    4th mini goal= 170

  7. #6
    Bronze Phenster carey646's Avatar
    Join Date
    May 2008
    Posts
    21
    Photos
    View albums

    Default I'm sleepy too!

    I just took my first dose today. I am SO tired I can't even get off the couch. I can't sleep though ?? My son woke me up early this morning AND I power walked 50 minutes this a.m. so maybe that's it, but I expected to have lots of energy, and that's not happened.
    However, I am NOT hungry at all. You couldn't pay me to eat right now
    But you are not alone, maybe this symptom will subside with time????

  8. #7
    Bronze Phenster lilivillalpando's Avatar
    Join Date
    May 2008
    Location
    Brandon, Fl
    Posts
    19
    Photos
    View albums

    Default

    It is because everyone in different some are sleepy and like for me I am more alert and since I work at nights I take the last dose at 9 and I am very alert at nights. I believe that is at first when your body is getting used to a new thing, later on you will get used to it. Dont give up!

  9. #8
    Phen Newbie
    Join Date
    May 2008
    Posts
    5
    Photos
    View albums

    Default

    Today is day 5 on my phen. I get SO sleepy too. I get energy when I first take it in the morning but by midafternoon I am so drained. I can't eat anything though.. I feel the hunger pains in my stomich but I just can't eat. I only eat once a day, I know this is bad.. so Im going to start just forcing it down. Hopfully these bad side effects will go away soon.

  10. #9
    Silver Phenster Ronda033's Avatar
    Join Date
    Mar 2008
    Location
    Chicago
    Posts
    193
    Photos
    View albums

    Default

    Well, I was super hyped up for the first 3 days or so, then I crashed hard because of lack of sleep and too much energy.
    Now things have leveled off and I am no longer hyper. I do get really tired at about 1:30pm. every day and if I can just close my eyes for about 30 minutes then I am good for the rest of the day and evening. I just need that quick energy booster.
    Hope that helps.
    My highest weight ever-250-and that was before kids!
    Started Phen on March 2, 2008
    SW- 233.5
    3/08-229.2
    3/15-225.6
    3/22-225.7 (TOM)
    3/29-222.0
    4/26-221
    5/10-218.2 finally below pre-pregnancy weight!
    5/24-219
    6/21-218
    6/28-217
    8/16-215
    9/26-214
    10/22-212
    11/8- 211

  11. #10
    Phen Newbie
    Join Date
    Feb 2011
    Posts
    2
    Blog Entries
    1
    Photos
    View albums

    Default Me too

    The pills make me sleepy and tired. When I try to sleep I cant, and I cant eat eithier. I am eating approx 700 calories a day. I do not know why I am having this reaction. I asked my doctor and he said he has never heard of this problem.

  12. #11
    Bronze Phenster skeye1386's Avatar
    Join Date
    Jan 2011
    Location
    South Carolina
    Posts
    76
    Photos
    View albums

    Default

    Quote Originally Posted by jennkgarcia@comcast.net View Post
    Today is day 5 on my phen. I get SO sleepy too. I get energy when I first take it in the morning but by midafternoon I am so drained. I can't eat anything though.. I feel the hunger pains in my stomich but I just can't eat. I only eat once a day, I know this is bad.. so Im going to start just forcing it down. Hopfully these bad side effects will go away soon.
    You're so tired because your body has nothing to run off of from eating only one meal a day. Which slows down your metabolism......YOU have to eat at the very least 3 meals a day. I know some stuff tastes like crap and the thought of food probably makes you want to barf but you gotta do it. Trust me you won't be as sleepy.....

  13. #12
    Bronze Phenster skeye1386's Avatar
    Join Date
    Jan 2011
    Location
    South Carolina
    Posts
    76
    Photos
    View albums

    Default

    Quote Originally Posted by idnteat View Post
    The pills make me sleepy and tired. When I try to sleep I cant, and I cant eat eithier. I am eating approx 700 calories a day. I do not know why I am having this reaction. I asked my doctor and he said he has never heard of this problem.
    Once again.... YOU HAVE TO EAT. 700 calories is not enough. Your body needs atleast 1000 if not it goes into starvation mode and holds on to everything that you consume.
    Alyssa! likes this.

Similar Threads

  1. It makes me so sleepy...
    By whittasey in forum New Members
    Replies: 16
    Last Post: November 3rd, 2005, 01:33 PM
  2. I'm new to product
    By mslena in forum My Experience with Phentermine (Year 2005)
    Replies: 2
    Last Post: March 1st, 2005, 06:11 PM
  3. Any one tried Vichy's new product???
    By Spechele in forum My Experience with Phentermine (Year 2004)
    Replies: 2
    Last Post: March 14th, 2004, 04:30 PM
  4. THE RAIN MAKES ME SLEEPY AND SAD
    By EBONY POETESS in forum New Members
    Replies: 3
    Last Post: October 5th, 2003, 09:38 PM
  5. help finding a product
    By marysmom in forum My Experience with Phentermine (Year 2003)
    Replies: 5
    Last Post: January 6th, 2003, 05:18 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •